×

zbMATH — the first resource for mathematics

Solution to time fractional non homogeneous first order PDE with non constant coefficients. (English) Zbl 1436.35309
Summary: In this study, the author used the joint Fourier- Laplace transform to solve non-homogeneous time fractional first order partial differential equation with non-constant coefficients. Constructive examples are also provided throughout the paper. It is a remarkable feature of the first order fractional differential equations that a procedure can be developed for solving this equation, regardless of its complexity.
MSC:
35R11 Fractional partial differential equations
44A10 Laplace transform
44A15 Special integral transforms (Legendre, Hilbert, etc.)
44A35 Convolution as an integral transform
PDF BibTeX XML Cite
Full Text: DOI Euclid
References:
[1] A. Aghili. Certain results involving fractional operators and special functions, Korean J. Math. 27 (2019), No. 2, pp. 487-503. https://doi.org/10.11568/kjm.2019.27.2.487 · Zbl 1443.44001
[2] A. Aghili, H. Zeinali. New trends in Laplace type integral transforms with applications, Bol. Soc. Paran. Mat. Vol. 35,1. 2017. · Zbl 1424.44002
[3] A. Aghili. Special functions, integral transforms with applications, Tbilisi Mathematical Journal 12 (1) (2019), 33-44. · Zbl 1443.44002
[4] A. Aghil. Fractional Black - Scholes equation. International Journal of Financial Engineering, Vol. 4, No. 1 (2017) 1750004 (15 pages)© World Scientific Publishing Company. DOI: 10.1142/S2424786317500049
[5] A. Apelblat. Laplace transforms and their applications, Nova science publishers, Inc, New York, 2012.
[6] T. M. Atanackovic, B. Stankovic. Dynamics of a visco - elastic rod of fractional derivative type, Z. Angew. Math. Mech., 82(6), (2002) 377-386. · Zbl 1008.74051
[7] T. M. Atanackovic, B. Stankovic. On a system of differential equations with fractional derivatives arising in rod theory, Journal of Physics A: Mathematical and General, 37, No 4, 1241-1250 (2004). · Zbl 1059.35011
[8] V. A. Ditkin, A. P. Prudnikov. Operational calculus In two variables and its application, Pergamon Press, New York,1962. · Zbl 0116.30902
[9] A. A. Kilbass, J. J. Trujillo. Differential equation of fractional order: methods, results and problems, II, Appl. Anal, 81(2), (2002) 435-493. · Zbl 1033.34007
[10] A. Kilicman, W. A. Ahmood. Solving multi-dimensional fractional integro-differential equations with the initial and boundary conditions by using multi-dimensional Laplace Transform method, Tbilisi Mathematical Journal, Vol. 10(1) (2017), pp. 105-115 · Zbl 1360.45007
[11] Y. Luchko, H. Srivastava. The exact solution of certain differential equations of fractional Order by using operational calculus, Comput. Math. Appl. 29 (1995) 73 - 85 · Zbl 0824.44011
[12] S. Miller, B. Ross. An introduction to fractional differential equations, Wiley, NewYork. · Zbl 0789.26002
[13] K. B. Oldham, J. Spanier. The fractional calculus, Academic Press, NewYork, 1974. · Zbl 0292.26011
[14] K. B. Oldham, J. Spanier. Fractional calculus and its applications, Bull.Inst. Politehn. Iasi. Sect. I, 24 (28)(3-4), (1978) 29-34. · Zbl 0428.26004
[15] I. Podlubny. The Laplace transform method for linear differential equations of fractional order, Slovak Academy of sciences. Slovak Republic, 1994.
[16] I. Podlubny. Fractional differential equations, Academic Press, San Diego, CA,1999. · Zbl 0924.34008
[17] G. Samko, A. Kilbas, O. Marchiev. Fractional integrals and derivatives theory and applications, Gordon and Breach,Amesterdam,1993.
[18] W. Schneider, W. Wyss. Fractional diffusion and wave equations, J. Math. Phys.30(1989)134-144. · Zbl 0692.45004
[19] B. A. Stankovic. System of partial differential equations with fractional derivatives, Math. Vesnik, 3-4(54), (2002) 187-194. · Zbl 1061.46038
[20] M. Uddin, S. Ahmad. On the numerical solution of Bagley-Torvik equation via the Laplace transform, Tbilisi Mathematical Journal, Vol. 10(1) (2017), pp. 279-284. · Zbl 1364.65288
[21] W. Wyss. The fractional diffusion equation, J. Math. Phys., 27(11), (1986) 2782-2785. · Zbl 0632.35031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.